On injections and surjections of continuous function spaces

D. Amir, B. Arbel

Research output: Contribution to journalArticlepeer-review

Abstract

It is shown that a linear isometry of C(S) into C(T) is generated by a linear extension from S to a quotient space of T. A dual theorem is proved for a quotient map of C(S) onto C(T). An application of the first theorem and a modification of a theorem by Banach and Mazur provide a negative answer to a problem posed by Pelczynski.

Original languageEnglish
Pages (from-to)301-310
Number of pages10
JournalIsrael Journal of Mathematics
Volume15
Issue number3
DOIs
StatePublished - Sep 1973

Fingerprint

Dive into the research topics of 'On injections and surjections of continuous function spaces'. Together they form a unique fingerprint.

Cite this